# SDR AWXA0002228

- Difficulty date: August 11, 2001
- Submitted: September 13, 2001
- Operation: Air carrier
- Aircraft: N172AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23631
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 654658571
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD INNER SKIN GOUGED 1 INCH OUTBOARD OF STRINGER 22R.  REPAIRED AFT PRESSURE BULKHEAD IAW AWA ER 03-5312-01242-DL2.
